I have been doing a cycle of tren, winny and clen... I was taking nolv untill today because I read nolv can cause complications, about a wk ago I notice inflammation and increase sensitivity in nipples, along with some hardening of about the size of a dime or nickle has a lumpy/membranous feel to it, like its underneath the nipple... I purchased LiquiFem and started taking it friday.. will this make it go away or do I need something else?
also THis is my 6th wk on a tren eth mix of 130mg tren 40mg prop per cc, I take 2 cc per week, just finished my final and 5th week of running 50mg of winny ed, I started the nolv 5wks ago as well... I dont want this to be perminent so please help me with any advice...
Sounds like a horrible blend that you have purchased.
Anything over 5 weeks of tren use for me and caber is a must. However I didnt run it this time and im very confident that an amount of tissue that is currently there that is similar in size to what you have will go away post cycle. However everyone is very different when it comes to this.
how long does it take for gyno to go away after taking letrozol? I have been taking it for 5 days now and no real change... What should I do... I ordered caber and it comes in 5 days what kind of dose would I take with the letrozol???
Tren without test???
Worried about nolva sides but willing to do tren and winni?
Look man...Take nolva 20mg a day until it goes down...this is a progesterone problem...however...that only aggravates the issue...it can't cause gyno without estrogen...therefore...take the nolva.
Caber helps yes!...but...like I said before...progesterone induced gyno can have no effect without estrogen playing its role...if you eliminate estrogen at the receptor (nolva) it will cease to exist.
Oh and btw...Just read there is prop in your blend...my bad..so you are taking test...my info in the previous post still applies.
so I have letro... Nolv... Caber... Should I use all of these and if so what dose? I just want this gone without ruining my cycle or having to stop...
and there in lies the problem...
if you cant stop this during cycle it is necessary to stop.. letro used at 2.5mg a day for a week or so until the gyno is reduced should suffice (then taper down 0.5mg E5D).. if it doesnt, stop.
Do what Brook said, and use the caber after that until cycle is over if you decide not to come off.